# SDR USAA060400

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 17,857 hours, 17,857 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PUNTURE FLOOR TOP SURFACE CENTER PANEL NR 261DF.  REMANUFACTURED PANEL PER AIRBUS SRM 53-02-00 AND MCGILL MANUAL, DEFECT SIZE: 1/2" X 1/2".
